- -

A new high-order and effcient family of iterative techniques for nonlinear models

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A new high-order and effcient family of iterative techniques for nonlinear models

Show full item record

Behl, R.; Martínez Molada, E. (2020). A new high-order and effcient family of iterative techniques for nonlinear models. Complexity. 2020:1-11. https://doi.org/10.1155/2020/1706841

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/160980

Files in this item

Item Metadata

Title: A new high-order and effcient family of iterative techniques for nonlinear models
Author: Behl, Ramandeep Martínez Molada, Eulalia
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, we want to construct a new high-order and efficient iterative technique for solving a system of nonlinear equations. For this purpose, we extend the earlier scalar scheme [16] to a system of nonlinear ...[+]
Copyrigths: Reconocimiento (by)
Source:
Complexity. (issn: 1076-2787 )
DOI: 10.1155/2020/1706841
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1155/2020/1706841
Project ID:
info:eu-repo/grantAgreement/KAU//D-349-130-1441/
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2017-2020/PGC2018-095896-B-C22/ES/DISEÑO, ANALISIS Y ESTABILIDAD DE PROCESOS ITERATIVOS APLICADOS A LAS ECUACIONES INTEGRALES Y MATRICIALES Y A LA COMUNICACION AEROESPACIAL/
Thanks:
This work was funded by the Deanship of Scientific Research (DSR), King Abdulaziz University, Jeddah, under grant no. (D-349-130-1441). The authors, therefore, acknowledge with thanks, DSR technical and financial support.[+]
Type: Artículo

References

Rubio, J. de J., Cruz, D. R., Elias, I., Ochoa, G., Balcazar, R., & Aguilar, A. (2019). ANFIS system for classification of brain signals. Journal of Intelligent & Fuzzy Systems, 37(3), 4033-4041. doi:10.3233/jifs-190207

De Jesus Rubio, J. (2009). SOFMLS: Online Self-Organizing Fuzzy Modified Least-Squares Network. IEEE Transactions on Fuzzy Systems, 17(6), 1296-1309. doi:10.1109/tfuzz.2009.2029569

Giap, C. N., Son, L. H., & Chiclana, F. (2018). Dynamic structural neural network. Journal of Intelligent & Fuzzy Systems, 34(4), 2479-2490. doi:10.3233/jifs-171947 [+]
Rubio, J. de J., Cruz, D. R., Elias, I., Ochoa, G., Balcazar, R., & Aguilar, A. (2019). ANFIS system for classification of brain signals. Journal of Intelligent & Fuzzy Systems, 37(3), 4033-4041. doi:10.3233/jifs-190207

De Jesus Rubio, J. (2009). SOFMLS: Online Self-Organizing Fuzzy Modified Least-Squares Network. IEEE Transactions on Fuzzy Systems, 17(6), 1296-1309. doi:10.1109/tfuzz.2009.2029569

Giap, C. N., Son, L. H., & Chiclana, F. (2018). Dynamic structural neural network. Journal of Intelligent & Fuzzy Systems, 34(4), 2479-2490. doi:10.3233/jifs-171947

De Jesús Rubio, J., Garcia, E., Ochoa, G., Elias, I., Cruz, D. R., Balcazar, R., … Novoa, J. F. (2019). Unscented Kalman filter for learning of a solar dryer and a greenhouse. Journal of Intelligent & Fuzzy Systems, 37(5), 6731-6741. doi:10.3233/jifs-190216

Awawdeh, F. (2009). On new iterative method for solving systems of nonlinear equations. Numerical Algorithms, 54(3), 395-409. doi:10.1007/s11075-009-9342-8

Grosan, C., & Abraham, A. (2008). A New Approach for Solving Nonlinear Equations Systems. IEEE Transactions on Systems, Man, and Cybernetics - Part A: Systems and Humans, 38(3), 698-714. doi:10.1109/tsmca.2008.918599

Lin, Y., Bao, L., & Jia, X. (2010). Convergence analysis of a variant of the Newton method for solving nonlinear equations. Computers & Mathematics with Applications, 59(6), 2121-2127. doi:10.1016/j.camwa.2009.12.017

Tsoulos, I. G., & Stavrakoudis, A. (2010). On locating all roots of systems of nonlinear equations inside bounded domain using global optimization methods. Nonlinear Analysis: Real World Applications, 11(4), 2465-2471. doi:10.1016/j.nonrwa.2009.08.003

Cordero, A., Hueso, J. L., Martínez, E., & Torregrosa, J. R. (2009). A modified Newton-Jarratt’s composition. Numerical Algorithms, 55(1), 87-99. doi:10.1007/s11075-009-9359-z

Cordero, A., Maimó, J. G., Torregrosa, J. R., & Vassileva, M. P. (2014). Solving nonlinear problems by Ostrowski–Chun type parametric families. Journal of Mathematical Chemistry, 53(1), 430-449. doi:10.1007/s10910-014-0432-z

Wang, X., & Zhang, T. (2012). A family of Steffensen type methods with seventh-order convergence. Numerical Algorithms, 62(3), 429-444. doi:10.1007/s11075-012-9597-3

Sharma, J. R., Guha, R. K., & Sharma, R. (2012). An efficient fourth order weighted-Newton method for systems of nonlinear equations. Numerical Algorithms, 62(2), 307-323. doi:10.1007/s11075-012-9585-7

Artidiello, S., Cordero, A., Torregrosa, J. R., & Vassileva, M. P. (2015). Multidimensional generalization of iterative methods for solving nonlinear problems by means of weight-function procedure. Applied Mathematics and Computation, 268, 1064-1071. doi:10.1016/j.amc.2015.07.024

Kou, J., Li, Y., & Wang, X. (2007). A composite fourth-order iterative method for solving non-linear equations. Applied Mathematics and Computation, 184(2), 471-475. doi:10.1016/j.amc.2006.05.181

Sharma, J. R. (2005). A composite third order Newton–Steffensen method for solving nonlinear equations. Applied Mathematics and Computation, 169(1), 242-246. doi:10.1016/j.amc.2004.10.040

Alzahrani, A. K. H., Behl, R., & Alshomrani, A. S. (2018). Some higher-order iteration functions for solving nonlinear models. Applied Mathematics and Computation, 334, 80-93. doi:10.1016/j.amc.2018.03.120

Narang, M., Bhatia, S., & Kanwar, V. (2016). New two-parameter Chebyshev–Halley-like family of fourth and sixth-order methods for systems of nonlinear equations. Applied Mathematics and Computation, 275, 394-403. doi:10.1016/j.amc.2015.11.063

Lotfi, T., Bakhtiari, P., Cordero, A., Mahdiani, K., & Torregrosa, J. R. (2014). Some new efficient multipoint iterative methods for solving nonlinear systems of equations. International Journal of Computer Mathematics, 92(9), 1921-1934. doi:10.1080/00207160.2014.946412

Sharma, J. R., & Arora, H. (2013). Efficient Jarratt-like methods for solving systems of nonlinear equations. Calcolo, 51(1), 193-210. doi:10.1007/s10092-013-0097-1

Abbasbandy, S., Bakhtiari, P., Cordero, A., Torregrosa, J. R., & Lotfi, T. (2016). New efficient methods for solving nonlinear systems of equations with arbitrary even order. Applied Mathematics and Computation, 287-288, 94-103. doi:10.1016/j.amc.2016.04.038

Hueso, J. L., Martínez, E., & Teruel, C. (2015). Convergence, efficiency and dynamics of new fourth and sixth order families of iterative methods for nonlinear systems. Journal of Computational and Applied Mathematics, 275, 412-420. doi:10.1016/j.cam.2014.06.010

Simpson, R. B. (1975). A Method for the Numerical Determination of Bifurcation States of Nonlinear Systems of Equations. SIAM Journal on Numerical Analysis, 12(3), 439-451. doi:10.1137/0712034

Kapania, R. K. (1990). A pseudo-spectral solution of 2-parameter Bratu’s equation. Computational Mechanics, 6(1), 55-63. doi:10.1007/bf00373799

Grau-Sánchez, M., Noguera, M., & Amat, S. (2013). On the approximation of derivatives using divided difference operators preserving the local convergence order of iterative methods. Journal of Computational and Applied Mathematics, 237(1), 363-372. doi:10.1016/j.cam.2012.06.005

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record